×

zbMATH — the first resource for mathematics

The structure of certain operator algebras. (English) Zbl 0042.34901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Adrian Albert, Structure of algebras, Revised printing. American Mathematical Society Colloquium Publications, Vol. XXIV, American Mathematical Society, Providence, R.I., 1961.
[2] Richard F. Arens and Irving Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. 63 (1948), 457 – 481. · Zbl 0032.00702
[3] N. Bourbaki, Élements de mathématique, vol. 3, Topologie générale, Actualités Scientifiques et Industrielles, no. 1045, Paris, 1948. · Zbl 0031.05502
[4] I. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Rec. Math. [Mat. Sbornik] N.S. 12(54) (1943), 197 – 213 (English, with Russian summary). · Zbl 0060.27006
[5] I. M. Gel\(^{\prime}\)fand and M. A. Naĭmark, Unitary representations of the Lorentz group, Izvestiya Akad. Nauk SSSR. Ser. Mat. 11 (1947), 411 – 504 (Russian). · Zbl 0037.15303
[6] Roger Godement, Théorie générale des sommes continues d’espaces de Banach, C. R. Acad. Sci. Paris 228 (1949), 1321 – 1323 (French). · Zbl 0033.37602
[7] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300 – 320. · Zbl 0060.07305
[8] N. Jacobson, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U. S. A. 31 (1945), 333 – 338. · Zbl 0060.07402
[9] N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. (2) 46 (1945), 695 – 707. · Zbl 0060.07501
[10] Irving Kaplansky, Dual rings, Ann. of Math. (2) 49 (1948), 689 – 701. · Zbl 0031.34401
[11] Irving Kaplansky, Groups with representations of bounded degree, Canadian J. Math. 1 (1949), 105 – 112. · Zbl 0037.01603
[12] Irving Kaplansky, Normed algebras, Duke Math. J. 16 (1949), 399 – 418. · Zbl 0033.18701
[13] Irving Kaplansky, Topological representation of algebras. II, Trans. Amer. Math. Soc. 68 (1950), 62 – 75. · Zbl 0035.30301
[14] F. J. Murray and J. Von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), no. 1, 116 – 229. · Zbl 0014.16101
[15] M. A. Naĭmark, Rings with involutions, Uspehi Matem. Nauk (N.S.) 3 (1948), no. 5(27), 52 – 145 (Russian). · Zbl 0036.07701
[16] John von Neumann, On rings of operators. Reduction theory, Ann. of Math. (2) 50 (1949), 401 – 485. · Zbl 0034.06102
[17] D. A. Raikov, To the theory of normed rings with involution, C. R. (Doklady) Acad. Sci. URSS (N.S.) 54 (1946), 387 – 390. · Zbl 0060.27102
[18] C. E. Rickart, Banach algebras with an adjoint operation, Ann. of Math. (2) 47 (1946), 528 – 550. · Zbl 0060.27103
[19] I. E. Segal, Irreducible representations of operator algebras, Bull. Amer. Math. Soc. 53 (1947), 73 – 88. · Zbl 0031.36001
[20] Hing Tong, On ideals of certain topologized rings of continuous mappings associated with topological spaces, Ann. of Math. (2) 50 (1949), 329 – 340. · Zbl 0032.41403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.